# SDR DXTA2014121505946

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 7,117 hours, 4,712 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, ALL FOUR GEAR LIGHTS EXTINGUISHED NORMALLY, BUT WITHIN 1-2 SECONDS, RED UPLOCK LIGHT FLICKERED & THEN STAYED ON.  GEAR EXTENDED NORMALLY.  JACKED AIRCRAFT, CONNECTED HYD AND CYCLED GEAR. UNLOCK WOULD REMAIN ON,  ON THE FIRST TIME THE GEAR WAS CYCLED, AND THEN OPERATE PROPERLY AFTER THAT.  AIRCRAFT WOULD HAVE TO SIT FOR SEVERAL MINUTES AND THEN WOULD FAIL ON FIRST CYCLE. CHECKED CDMS, SAW NLG NOT UP AND LOCKED MESSAGE ON THE PCB 2 PAGE WHILE THE UNLOCK LIGHT WAS ON. THE PCB 1 MESSAGE SHOWED UP/LOCKED WHILE THE UNLOCK LIGHT WAS ON. INSPECTED GEAR WELL WIRING FOUND BOOT ON WIRING GOING TO UP LOCK SWITCH TO BE SPLIT. REMOVED BOOT AND INSPECTED WIRING AND FOUND WIRES CHAFED AND ONE WIRE BROKEN. REPAIRED WIRING FOR NOSE UPLOCK SWITCH AT CONNECTOR IAW MM 20-20-00. INSTALLED NEW WIRING AND CONNECTOR BOOT. CYCLED GEAR SEVERAL TIMES WITH NO FAULT. OPS CHECKED GOOD.
